Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 957108, 8 pages
http://dx.doi.org/10.1155/2014/957108
Research Article

A Bicriteria Approach Identifying Nondominated Portfolios

1Escuela de Ingeniería Industrial, Universidad Diego Portales, 8370179 Santiago, Chile
2Pontificia Universidad Católica de Valparaíso, 2362807 Valparaíso, Chile
3Universidad Finis Terrae, 7500000 Santiago, Chile
4Universidad Autónoma de Chile, 7500000 Santiago, Chile

Received 27 February 2014; Accepted 18 June 2014; Published 3 July 2014

Academic Editor: Mohammad Khodabakhshi

Copyright © 2014 Javier Pereira et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Javier Pereira, Broderick Crawford, Fernando Paredes, and Ricardo Soto, “A Bicriteria Approach Identifying Nondominated Portfolios,” Journal of Applied Mathematics, vol. 2014, Article ID 957108, 8 pages, 2014. https://doi.org/10.1155/2014/957108.